# SDR SWAA2024031351725

- Difficulty date: February 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 304 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND S-17L AT FWD GALLEY AREA 2024-123168<[01] REPLACED INNER CHORD BS 277 TO BS 268.25 AND STRINGER 17L AT FWD GALLEY AREA; IAW BOEING 737-700 SRM 51-10-02 Ï¿½TEM 9; BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 DRAWING 141A8110 SHEET 11 REV - ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] CORRECTED STEP 1. REPLACED INNER CHORD BS 360 TO BS 268.25 AND STRINGER 17L AT FWD GALLEY AREA; IAW BOEING 737-700 SRM 51-10-02 Ï¿½TEM 9; BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 DRAWING 141A8110 SHEET 11 REV - ?SEE INDIVIDUAL SIGN OFF BELOW?.;[03] REPLACED INNER CHORD BS 360 TO BS 268.25 AND STRINGER 17L AT FWD GALLEY AREA; IAW BOEING 737-700 SRM 51-10-02 Ï¿½TEM 9; BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 DRAWING 141A8110 SHEET 11 REV - ?SEE INDIVIDUAL SIGN OFF BELOW?. CERTIFIED AS RII
